Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Delayed periods. Taking unwanted 72 birth control pill. Negative pregnancy test. Causes for delay?

DEAR SIR MY WIFE HAS USED 2 UNWANTED 72 PILLS IN TWO CONSECUTIVE MONTH(MAY AND JUNE) IN A GAP OF 20 DAYS.FOR THIS SHE GOT HER PERION IN JUNE AT RIGHT TIME,IN JULY 3 DAY DELAY BUT THE PERIOD OF AUGUST HAS NOT STARTED TILL NOW.THE PERIOD OF JULY COMMENCED IN JULY 31 ST.BUT IT STAYED ONLY FOR 1 AND HALF DAY.WE HAVE DONE ONE URINE TEST ON 6 TH AUGUST.BUT IT WAS NEGETIVE.NOW WHAT TO DO..
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016
Hello,

Frequent taking of Unwanted 72 pill may lead to irregular late period due to hormonal imbalance.

You should undergo one blood test for beta-hCG after 1 week waiting to confirm pregnancy. On negative test, Norethisterone pill can be taken for 3-5 days to induce period. Kindly, consult with doctor for prescription.

She must use REGULAR contraceptive pill from next time to regularize her period and get highest protection against unwanted pregnancy.

Good luck.
Answered: Thu, 17 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor